# SDR SIMA200720106

- Difficulty date: May 24, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 13,511 hours, 11,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 13,511 hours, 11,830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL FOUND CORRODED.  REMOVED AND REPLACED LOWER SILL IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
